# SDR CA190227004

- Difficulty date: February 16, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 6229336400
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE ON TAKE-OFF ROLL, @ 40 KNOTS AHRS FAILED (TC# 20190227004)
